# SDR UIEA2020122802621

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,165 hours, 20,239 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP EICAS AND PRESS LIGHT ILLUMINATED, PUMP ON AND 3000 LBS OF FUEL IN CENTER TANK.  C/O OPERATIONS CHECK RIGHT CENTER FUEL PUMP, IAW AMM 28-31-00 AND FOUND SATISFACTORY.
